# SDR SIMA201804238009

- Difficulty date: April 20, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 37,282 hours, 27,298 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 6229336400
- Part serial: 1C5LV
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST  MAG INFO ON THE PFD & MFD.  REGAINED INFO THEN LOST IT AGAIN.  RED NAV FLAG ON THE CAPTAIN`S SIDE.  FOUND THE NR 1  AHC WAS BACK ONLINE.   RETRIEVED MDC FAULT  005922.   R & R THEN NR 1AHC CHECKS GOOD IAW AMM 34-21-01.
